ADVERTISEMENT
ADVERTISEMENT

Q. Why are my pimples more visible after using new face product?

Answered by
Dr. Suvash Sahu
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 07, 2016 and last reviewed on: Feb 19, 2020

Hello doctor,

I am using new face product. But, it made the tiny pimples and bumps more visible. Am I experiencing purging phase?

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

I have read your concern.

  • Since you are using face products over face, have you done patch test over face before starting?
  • I would like to tell you, always do patch test over face before starting any new face product.
  • Method of patch test is that you should apply little amount of face product over postauricular area and wait for at least 24 to 48 hours. If you feel no burning or redness over the applied area then only you should continue application.
  • Now, the treatment plan is to stop using face product. Apply 1% Hydrocortisone cream twice daily for five days and take tablet Levocetirizine once daily for five days.

Revert back after five days to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Appearance of rashes in my upper leg and butt after intercourse. Kindly help.

.. for the rash purpose, you could use some antiallergics like Levocetirizine or CPM, but you should think one thing that if you have been allergic to semen, then you are having sex since two years right. And allergies do not develop overnight. It ha...   Read full

My scalp is inflamed and itchy after using Kaolin clay and tea tree oil. Kindly help.

.. ointment is a type of steroid. Most Hydrocortisone are mild, and they are used in the treatment of eczema, insect bites, and, in your case, for treating contact dermatitis. There are points to be kept in mind while using Hydrocortisone ointment: ...   Read full

I have a cold draining nose and body pain. Please help.

.. have rhinitis as per history. I suggest you taking Levocetirizine 5 mg OD for five days which is decongestant. You can also take Vitamin C 500 mg BD for five days. If fever is also there, then take Paracetamol 500 mg SOS. You can take steam inhala...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.